# SDR SIMA20130204006

- Difficulty date: February 4, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 32,765 hours, 30,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE FORWARD RIGHT SIDE EMERGENCY EXIT SIGN AFT OF GALLEY INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 EMERGENCY POWER UNIT IAW EMB 145 AMM 33-50-04.  BATTERY PART #2013-1A.  S/N 70984. BATTERY CHARGER PART #11-0049.  S/N 24369.  NO FIX.  REMOVED AND REPLACED THE NR 3 INVERTER IAW EMB 145 AMM 33-50-11.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
